RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 34, Issue 2  


Editorial
251
Algebraic construction and properties of hermitian analogs of $K$-theory over rings with involution from the viewpoint of hamiltonian formalism. applications to differential topology and the theory of characteristic classes. I
S. P. Novikov
253
A new construction in the theory of lattice coverings of an $n$-dimensional space by equal spheres
B. N. Delone, N. P. Dolbilin, S. S. Ryshkov, M. I. Shtogrin
289
Sums of characters over prime numbers
A. A. Karatsuba
299
Cohomology of the Lie algebra of formal vector fields
I. M. Gel'fand, D. B. Fuchs
322
Analogs of Torelli's theorem for multidimensional vector bundles over an arbitrary algebraic curve
A. N. Tyurin
338
On the question of the structure of the subfield of invariants of a cyclic group of automorphisms of the field $\mathbf Q(x_1,…,x_n)$
V. E. Voskresenskii
366
On the problem of a finite basis of identities in groups
A. Yu. Ol'shanskii
376
On the classification of simple Lie algebras over a field of nonzero characteristic
V. G. Kac
385
Isogenies and torsion of elliptic curves
A. N. Parshin
409
Variational methods in nonstationary problems (parabolic case)
P. P. Mosolov
425
Stability tests for the solutions of linear operator equations with discrete and continuous lags in the arguments
Z. I. Rekhlitskii
458
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019